Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Luengo, Ignacio

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 1

Number of views:
This page:169
Abstract pages:2531
Full texts:597
References:366
E-mail: ,

http://www.mathnet.ru/eng/person23698
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/116750

Publications in Math-Net.Ru
2018
1. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, “The Universal Euler Characteristic of $V$-Manifolds”, Funktsional. Anal. i Prilozhen., 52:4 (2018),  72–85  mathnet  mathscinet  elib; Funct. Anal. Appl., 52:4 (2018), 297–307  isi  scopus
2016
2. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, “Equivariant versions of higher order orbifold Euler characteristics”, Mosc. Math. J., 16:4 (2016),  751–765  mathnet  mathscinet  isi
2013
3. E. Artal Bartolo, Pi. Cassou-Noguès, I. Luengo, A. Melle Hernández, “Quasi-ordinary singularities and Newton trees”, Mosc. Math. J., 13:3 (2013),  365–398  mathnet  mathscinet  isi
2010
4. S. Gusein-Zade, I. Luengo, A. Melle-Hernández, “On generating series of classes of equivariant Hilbert schemes of fat points”, Mosc. Math. J., 10:3 (2010),  593–602  mathnet  mathscinet  isi
2009
5. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, “Generating Series of Classes of Hilbert Schemes of Points on Orbifolds”, Trudy Mat. Inst. Steklova, 267 (2009),  132–137  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 125–130  isi  elib  scopus
2007
6. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, “On the Power Structure over the Grothendieck Ring of Varieties and Its Applications”, Trudy Mat. Inst. Steklova, 258 (2007),  58–69  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 258 (2007), 53–64  elib  scopus
2006
7. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, “Integration over Spaces of Nonparametrized Arcs and Motivic Versions of the Monodromy Zeta Function”, Trudy Mat. Inst. Steklova, 252 (2006),  71–82  mathnet  mathscinet; Proc. Steklov Inst. Math., 252 (2006), 63–73  scopus
1999
8. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, “On the topology of germs of meromorphic functions and its applications”, Algebra i Analiz, 11:5 (1999),  92–99  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:5 (2000), 775–780
9. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, “On Atypical Values and Local Monodromies of Meromorphic Functions”, Trudy Mat. Inst. Steklova, 225 (1999),  168–176  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 225 (1999), 156–164
1998
10. S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, “Zeta Functions for Germs of Meromorphic Functions, and Newton Diagrams”, Funktsional. Anal. i Prilozhen., 32:2 (1998),  26–35  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:2 (1998), 93–99  isi

Presentations in Math-Net.Ru
1. The Jacobian conjecture in the plane
I. Luengo
International conference "Analysis and Singularities" dedicated to the 75th anniversary of Vladimir Igorevich Arnold
December 18, 2012 10:50   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022